# SDR SIMA200926601

- Difficulty date: September 20, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 16,848 hours, 12,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION FOUND 2 LAMPS IN FLOOD LIGHT BELOW EMERGENCY FLASHLIGHT AT PASSENGER DOOR INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMPS IAW AMM 33-51-11.  AIRCRAFT RETURNED TO SERVICE.
